# SDR HNAA2012111201041

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,707 hours, 77,074 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD HOT LIGHT ILLUMINATED.  INSPECTED SENSOR WIRING ARRANGEMENT. FOUND TO BE ON PRIMARY SENSOR.  CHECKED SENSORS RESISTANCE. FOUND TO BE WITHIN LIMITS IN REF TO PPO CMM 56-10-01. SENSOR REF 30-41-00. OPS CHECKED GOOD AT THIS TIME.
